# SDR DL72K961227

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412DA
- Make and model: Boeing 727232
- Aircraft serial: 21232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545905
- Condition: Corrosion
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS REMOVED FROM THE FUSELAGE SKIN AT STATION 700 AND STRINGER 28L RESULTING IN A 3 INCH FWD, AFT BY 1.25 INCH I/B, O/B CUTOUT.  THE SKIN IS MADE FROM .160 2024-T3 MILLED TO 0.050 LOCALLY.
